# SDR IPXA09M55887

- Difficulty date: May 1, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA717053
- Condition: Misrepaired
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAG EVALUATE AND REPAIR AS REQUIRED PER IPXA EO MD11-5100-33150-A EXISTING EPAIR ON STA 1841 AND BETWEEN BL 0 TO LBL 10 ON CTR CARGO COMPT.  REMOVED EXISTING REPAIR DOUBLER FABRICATED AND INSTALLED DOUBLER REF EO 5310-33472-A AND EA 011-5310-01-A1769.
